# SDR MASA2016041212595

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 30,445 hours, 24,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PBE TORN.  REPLACED PBE.
